Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Child has fever because of overdose of acetaminophen. Is it dangerous?

On a accident my 8 week old son got a double dose of acetaminophen. I gave him 1.25ml then 20 minutes later my husband gave another 1.25ml. He just got his shots, he had a slight fever 100.1 and some pain from injection site. His Doctor said to give him tylenol . He weighs 9lbs 14oz. Should I take him to the ER? I am very worried. What would the signs be is he did get a overdose amount?
Asked On : Tue, 3 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Don't panic.acetaminophen is very safe medicine and double the dose will not cause any major side effects .For overdose child needs to consume around 20 times the regular dose .

take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor